As I mentioned in “Good Drugs”, my body tends to hold on to chemicals. So at this point I’m not sure if this nausea is still left over from the anesthetic or if it’s a result of the Percocet and muscle relaxer. I only took the Percocet this morning but that doesn’t mean that the muscle relaxer isn’t still in my system.
The bowl of Twigs, Flakes & Clusters seems to have made the nausea worse. I sent Ken down to the lobby to get me some Saltines. As any pregnant woman knows, Saltines are a total lifesaver. I’m really hoping that they will at least take the edge off.
What’s odd is that I’m still wearing the anti-nausea patch. It IS the third day so maybe I need to switch it out even though I didn’t have this until this afternoon. It is also possible that the patch only counteracts actual motion sickness.
I read in a few different places that the nausea could be caused by meds OR it could be that the fatty tissue in my body is still retaining some of the anesthetic from my surgery o Thursday afternoon.
The Saltines are definitely helping. Sleep will help more, I think.